American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Shair Ahmad. Periodically perturbed conservative systems. Bull. Amer. Math. Soc. 80 (1974) 122-123. MR 0326074.
Abstract, references, and article information   
View Article: PDF

[2] Arrigo Cellina. On the nonexistence of solutions of differential equations in nonreflexive spaces. Bull. Amer. Math. Soc. 78 (1972) 1069-1072. MR 0312017.
Abstract, references, and article information   
View Article: PDF

[3] Gregers Krabbe. An algebra of generalized functions on an open interval; two-sided operational calculus. Bull. Amer. Math. Soc. 77 (1971) 78-84. MR 0267360.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia